Doctor insights on:
Can Celexa Cause Nausea
I take Trinessa (norgestimate and ethinyl estradiol) & Celexa. Are they known to cause side effects when taken together? I've been having severe nausea & morning sickness since day one.
Unsure: Either one can cause nausea. Did you start them at the same time? Some women get nausea the first month on oral contraceptives. Some people also get nausea initially on celexa. Since you describe it as morning sickness, I would lean toward the trinessa (norgestimate and ethinyl estradiol) as the cause. ...Read more
Citalopram is a ssri medication used to treat anxiety and depression disorders, it's also used to treat ptsd and ocd. It takes 4 to 6 weeks to be fully effective. Side effects; sedation, minor temporary stomach issues, delayed orgasm in males and rarely weight gain. It is ...Read more
Can you take meclizine with celexa (citalopram) to ease nausea? Started 10mg celexa (citalopram) yesterday.
Other options: Agree w dr. Ali. You can talk to your physician about a split dose. Taking probiotics is excellent for stopping GI upset associated with taking selective serotonin reuptake inhibitors (ssri's). Ginger tea or ginger ale will also help to relieve nausea without possible side effects from an additional medication. ...Read moreSee 1 more doctor answer
I started celexa (citalopram) 5mg 2 nights ago. Are nausea and headache normal this early on? I just wanted to feel better and i feel worse.
If Lexapro and celexa make you really sick (diarreah, nausea, insomnia and feeling like a zombie), will Paxil (paroxetine) also make you sick.
On celexa (citalopram) 20mg for 3 weeks today. Been having nausea today and a ill.Feeling no fever though. Is it the celexa (citalopram) doing it? Should i go to er?
Side effects of: Celexa (citalopram) are usually well tolerated but could include nausea. Having nausea 3 weeks after starting the med seems a little atypical. Causes for nausea are legion. I couldn't advise for or against ed visit without more info. If u are unable to tolerate things by mouth; have excruciating pain; or other warning signs i would suggest edevaluation. Nausea alone is generally suitable for outpatient mgmt. ...Read more
I've been prescribed celexa (citalopram) 20 mg a day , I took it and felt dizzy , nausea , more anxiety , sleepy , should I take it at nite ?
Try at night: With dinner or a healthy bedtime snack. Usually these are short lived, initial tolerability issues that go away after several doses for a week or so. Let your prescriber know though. The biggest mistake patients tend to make is not call their doctors after a med has been prescribed to tell them what's going on. Remember, we can't help if we don't know what's goin on... ...Read moreSee 1 more doctor answer
I take celexa (citalopram) (4 months, 20mg) for anxiety. But the nauseousness and the fear of getting sick is debilitating. Anyway to get rid of the nausea?
Celexa (citalopram): Celexa (citalopram) can cause nausea as a side effect, and anxiety can also. If you've been on calexa for 4 months and the nausea has not dissipated, it's unlikely to do so at your current dose. Please tell your prescribing physician that this is happening. A dose adjustment or change in medication may be needed. ...Read more
My daughter is having chronic goosebumps and no appetite and nausea after being on zoloft, celexa, cymbalta (duloxetine) and now noritriptyline in past year, why?
See psychiatrist: Your daughter has been taking 3-4 drugs for sometime for her problem( depression) . All these medicines have side effects like nausea ,stomach pain and loss of appetite .Discuss the problem with psychiatrist,he may change the medicine or add another one to make the nausea go away ,so her appetite improves .Your daughter may do better on behavior therapy . ...Read moreSee 1 more doctor answer
I take 3 pills at night, 1/2 hour apart. Protonix, (pantoprazole) celexa, junel 1/20. I have been feeling nausea, fatigue and reflux. Are these ok to take together?
Yes.: However, you may take them farther apart than half an hour. You can take the Protonix (pantoprazole) an hour before breakfast, the Junel after supper and the Celexa at bedtime. There is a warning about birth control pills in depressed individuals so make sure you tell your psychiatrist that you are on BCP. It will also help if you do not go to bed immediately after a meal. ...Read more
- Talk to a doctor live online for free
- Can celexa cause a false positive pregnancy test?
- Can clonazepam cause nausea?
- Can hiking cause nausea?
- Ask a doctor a question free online
- Can flu cause nausea?
- Can diabetes cause nausea?
- Can period cause nausea?
- Can tmj cause nausea?
- Talk to a neurologist online